Segui
Mika Olsen
Mika Olsen
Email verificata su correo.cua.uam.mx
Titolo
Citata da
Citata da
Anno
The diachromatic number of digraphs
G Araujo-Pardo, JJ Montellano-Ballesteros, M Olsen, C Rubio-Montiel
arXiv preprint arXiv:1712.00495, 2017
112017
Infinite families of tight regular tournaments
B Llano, M Olsen
Discussiones Mathematicae Graph Theory 27 (2), 299-311, 2007
112007
A conjecture of Neumann-Lara on infinite families of r-dichromatic circulant tournaments
G Araujo-Pardo, M Olsen
Discrete mathematics 310 (3), 489-492, 2010
102010
A characterization of locally semicomplete CKI-digraphs
H Galeana-Sánchez, M Olsen
Graphs and Combinatorics 32 (5), 1873-1879, 2016
72016
Characterization of asymmetric CKI-and KP-digraphs with covering number at most 3
H Galeana-Sánchez, M Olsen
Discrete Mathematics 313 (13), 1464-1474, 2013
72013
On a Conjecture of Víctor Neumann-Lara
B Llano, M Olsen
Electronic Notes in Discrete Mathematics 30, 207-212, 2008
72008
On the packing chromatic number of Moore graphs
J Fresán-Figueroa, D González-Moreno, M Olsen
Discrete Applied Mathematics 289, 185-193, 2021
62021
Strong subtournaments and cycles of multipartite tournaments
AP Figueroa, JJ Montellano-Ballesteros, M Olsen
Discrete Mathematics 339 (11), 2793-2803, 2016
62016
On the acyclic disconnection of multipartite tournaments
AP Figueroa, B Llano, M Olsen, E Rivera-Campo
Discrete Applied Mathematics 160 (10-11), 1524-1531, 2012
62012
Bounds on the k-restricted arc connectivity of some bipartite tournaments
C Balbuena, D González-Moreno, M Olsen
Applied Mathematics and Computation 331, 54-60, 2018
52018
Structural properties of CKI-digraphs
C Balbuena, M Guevara, M Olsen, TW Haynes
AKCE International Journal of Graphs and Combinatorics 11 (1), 67-80, 2014
52014
The minimum feedback arc set problem and the acyclic disconnection for graphs
AP Figueroa, C Hernández-Cruz, M Olsen
Discrete Mathematics 340 (7), 1514-1521, 2017
42017
The tight bound on the number of
AP Figueroa, M Olsen
AUSTRALASIAN JOURNAL OF COMBINATORICS 52, 209-214, 2012
42012
Kernels by monochromatic paths in digraphs with covering number 2
H Galeana-Sánchez, M Olsen
Discrete mathematics 311 (13), 1111-1118, 2011
42011
On (k, g; l)-dicages
G Araujo-Pardo, C Balbuena, M Olsen
Ars Combinatoria 92, 289-301, 2009
42009
Disproof of a conjecture of Neumann-Lara
B Llano, M Olsen
The electronic journal of combinatorics, P4. 5-P4. 5, 2017
32017
CKI-digraphs, generalized sums and partitions of digraphs
H Galeana-Sánchez, M Olsen
Graphs and Combinatorics 32 (1), 123-131, 2016
32016
On the acyclic disconnection and the girth
C Balbuena, M Olsen
Discrete Applied Mathematics 186, 13-18, 2015
32015
Molds of regular tournaments
V Neumann-Lara, M Olsen
ARS COMBINATORIA 112, 81-96, 2013
32013
The Dichromatic Polynomial of a Digraph
D González-Moreno, R Hernández-Ortiz, B Llano, M Olsen
Graphs and Combinatorics 38 (3), 1-16, 2022
22022
Il sistema al momento non puň eseguire l'operazione. Riprova piů tardi.
Articoli 1–20